Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Herpies on forehead, took harpikind tablet, cream, spread to eyes. Prescribed Valacir, Renur. Itching continues. Solution?

hi i have harpies in my fore head & i have used Tab of Harpikind 800,CREAM HARPIKIND,ITS SPRED OVER MY FOREHEAD,IGHT HEAD & INFECTED TO MY RIGHT EYE,THEN I ONSULT & CHANGE MEDICINE OF VALACIR-20,RENUR,BUT ITS NOT WORKED AGAIN CONSULT WITH SKIN SPL& TAKE PILLS OF COBALIN ULTRA,HISTAFREE-180,ULTRACET,HICOPE-25OMNAESBY-20, & FOR EYE VIRSON GEL&MFLOTAS,BUT I HAVE NOT YET RECOVERED STILL ITCHING IS CONTINUING ,ITS PASSED MORE THAN 20 DAYS,PLZ SUGGEST
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Infectious Diseases Specialist 's  Response
Hi,
Welcome to HCM.
I understand your concern regarding your infection. Herpes zoster can be very painful and annoying. I want to make you understand that herpes causes inflamed nerves along the area of infection which causes this itching and irritation.
This episode will take at least 4 weeks to completely heal. Please continue your medications regularly. Try to focus on other things other than your symptoms. Keep yourself busy to divert yourself from the pain and itching.
I hope I have answered your query satisfactorily.
Thanks.
Answered: Fri, 18 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor